Deep search:Searching for "Hamilton-Jacobi-Bellman equation" in 'KEYWORDGot 2 items.
index Title
1Galerkin approximation with Legendre polynomials for a continuous-time nonlinear optimal control problem
Author(s):Xue-song Chen  Clicked:4291  Download:1393  Cited:0  <Full Text>  <PPT> 1346
Frontiers of Information Technology & Electronic Engineering  2017 Vol.18 No.10 P.1479-1487  DOI:10.1631/FITEE.1601101
2Indirect adaptive fuzzy-regulated optimal control for unknown continuous-time nonlinear systems
Author(s):Haiyun Zhang, Deyuan Meng, Jin Wan...  Clicked:3958  Download:1350  Cited:0  <Full Text>  <PPT> 1254
Frontiers of Information Technology & Electronic Engineering  2021 Vol.22 No.2 P.155-169  DOI:10.1631/FITEE.1900610
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE